I was on a five month course with the generic brand of Accutane, Claravis. I ended about a month and a half ago. While I was on Claravis, I experienced mild to severe muscle and joint pain, and fatigue which my dermatologist had told me was a common side effect. Gradually, these symptoms subdued and got a little better throughout my course. About a week or two weeks after I ended my course, the pain picked back up again. It felt worse than it had originally felt while I was on the medication. I went to my primary care physician and long story short, bloodwork was done and the results came back positive for ANA, particularly Lupus. No one in my family has ever had a past with any sort of autoimmune disease, so this diagnosis came as a little bit of a shock to both myself and my doctor. I have heard of some people having some pretty adverse long-term side effects from Accutane, with autoimmune diseases being included in those side effects. Just wondering, if anyone first handedly has experienced a similar situation or diagnosis? Or if anyone has any reference from either a doctor, the company, or what not in regards to the correlation between these two?
Overall, I've always been in good health. I'm only nineteen and lead a healthy lifestyle.
I'm meeting with a rheumatologist later this week, but I was just hoping to maybe find someone else who's in a similar scenario! Thanks in advance.